About 2 months ago, I had a cyst on my face, so i went to the derm, they put a cortisone shot in it and he told me to take the doryx 100mg sample for a week. So as soon as I took them, all of my acne disappeared, like magic. So i was satisfied and all, but about a day or two after i stopped taking Doryx, I broke out with tiny pustules all over my arms, shoulder, chest and now it's breaking out on my stomach. (note: these break-outs are not normal, this is odd stuff like a disease). My back was already bad with acne, but thats even worse now too. I've got 3 cultures (all negative), one blood test (negative), and one biopsy (positive for bacteria only, no specifics). So I now know it's not fungal, and it's bacterial what i have. My physician thinks I have folliculitis now, and prescribed my Cipro for 10 days, which did not do anything.

Since the biopsy was the last thing i had done regarding this, The derm. suggests that I just take Doryx again for a bit longer this time, like 3 weeks, then lower the dosage from their depending on results. Now, I am VERY weary of taking this pill again, because of what it did before, and if i take it again, for a longer period, will it get worse?

This break-out has been going on for about 2-3 months now, and it just appears that it's getting worse.

I'm wondering if anyone broke out with tiny pustules (rash-like with white heads, like tiny chicken pocks) all over in different places and spread, as soon as they stopped taking Doryx? If so, How did you get rid of the pustules? Did you take it again for a longer period and it worked? Any more information would truly be helpful. Thanks in advance.
Did you find this post helpful?
|

replied August 17th, 2008
For anyone else out there , i guess the Doryx anti-biotic killed my good flora and i've just confirmed that i have an overgrowth of 'candida' which is causing this. In case anyone else needs help, do a search on Candida treatment and possibly a Bare Rife Machine. Talk to a doctor first, but i now don't beleive too many doctors, because the morons should have known what i have instead of the lady at lindberg. good luck.
|
Did you find this post helpful?

replied April 30th, 2012
Hi, thank you for the info! This sounds like exactly what has happened to me... I took Doryx for a few weeks in October and then broke out in these gross little pustules all over my chest and, to a somewhat lesser extent, my back, arms, and neck. My doctor got a culture of one and confirmed that it was staph bacteria and has since had me go through multiple rounds of Keflex and Levaquin. It still keeps coming back!

Did you have a test to confirm that yours was candida? If so, I guess we have different things... I just wish I knew how to get rid of these things. They're persistent, despite multiple daily showers with Hibiclens and all sorts of topicals.
|
Did you find this post helpful?

replied July 26th, 2013
I just had to stop taking doryx because it gave me contact ulcers in my esophagus. . Very painful. Do not recommend taking this pill to anyone. Helps the acne but the side effects aren't worth it.
|
Did you find this post helpful?
Must Read
Acne is a common skin condition - but what types of acne can a person have? Start learning about acne here....
Does chocolate or greasy food cause acne? Learn the difference between fact and myth...plus who is at risk for getting acne?...
Severity of acne and symptoms vary by individual. Learn the difference between mild and sever acne here...and when you should seek medical help for acne....